| Model Number |
SUTURETAPE, 1.3MM W/NEEDLE, WHITE/BLUE |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930)
| Date of Event |
11/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by an arthrex employee via email that an ar-7500 suturetape and an bc pushlock anchor, unknown part number, were implanted in the patient during a procedure late (b)(6) 2022.The patient developed an infection post-operative and underwent a atfl repair revision surgery on (b)(6) 2022.It was reported that the suturetape became brittle and both the ar-7500 suturetape and an bc pushlock were explanted.No further information has been provided at this time.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of this failure is attributed to patient effect.
Event or Problem Description
Additional information received on 1/17/2023: both the original procedure and revision procedure took place at the same facility and was performed by the same surgeon.Additional information requested.